# SDR 08FDEA01074

- Difficulty date: March 20, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260300006
- Condition: Corroded
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD CORROSION REPAIR UNDER STATIC DISCHARGER, LT WING TIP WITHOUT   DOCUMENTATION REPAIR PERFORMED BY BLEND OUT CORROSION AND INSTALLING A REPAIR PATCH IAW RAS/FOK/016/2008 ISS A, APPROVED BY EA 6-5730-114884.
